# SDR SWAA2022081039678

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192BR
- Condition: Cracked
- Location: Underwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING RIGHT FAIRING PANEL 192BR; AFT END CRACK NOTED.  PREPARED & APPLIED DRY OUT PROCESS AT PANEL 192BR ON DAMAGED AREA IAW SRM 51-70-072R-0 PARAGRAPH (4.D).  REPAIRED DAMAGED AREA TA PANEL 192BR IAW SRM51-70-04-2R-0 & PERFORMED TAP TEST ON REPAIR AREA NO DELAMINATION FOUND.  DRILLED HOLE ON REPAIR AREA IAW SRM 51-40-05-0G-0.  RESTORED SURFACE FINISH IAW AMM 51-21-73-370-803.   REPAIRED DAMAGED AREA AT PANEL 192BR IAW SRM 51-70-04-2R-9.
